# SDR 2006FA0000893

- Difficulty date: August 24, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N405DD
- Make and model: Beech C90A
- Aircraft serial: LJ1748
- Engine: Pwa PT6A21
- System (JASC): 2720 · Rudder Control System
- Part: Fastener
- Condition: Overtorqued
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OTHER LT SIDE RUDDER CONTROL ATTACHING HARDWARE TIGHT OR OVERTIGHTENED.  EXAMINED LT RUDDER CONTROL SYSTEM HARDWARE FOR SERVICEABILITY AND REINSTALLED AS REQUIRED WITH NORMAL RECOMMENDED TORQUES, ADJUSTED INTERCONNECT ROD AS REQUIRED WITH NORMAL RECOMMENDED TORQUES, ADJUSTED INTERCONNECT ROD AS REQUIRED.  REPLACED PILOT`S OB PUSHROD ASSY BEARINGS AND REINSTALLED.  NOSEWHEEL STEERING AND RUDDER OPERATIONS FOUND NORMAL AFTER REASSEMBLY.  SUSPECT HARDWARE POSSIBLY OVERTIGHTENED DURING INITIAL AC ASSY, AIRCRAFT WAS ALSO SUBJECT TO SPECIAL FLIGHT CONTROL SYSTEM INSPECTION FOLLOWING MFG.  RECOMMENDED FURTHER INVESTIGATION BY MFG TO DETERMINE IF A ONE-TIME SB.  (K)
